# SDR CALA9901155

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Creased
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FORWARD NLG DOOR CREASED ON OUTER FORWARD UPPER CORNER SKIN.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 4 AND 51-10-3.
